MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Model Number 1236-2-848
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: modular dual mobility insert; cat#626-00-42e ; lot#73068904.Primary secur-fit plus max #8/14; cat#6054-0814s ; lot#ha6axa.Delta c-taper head 28mm +5; cat#18-2805 ; lot#72455401.Tridentii tritanium solid 52e; cat#700-04-52e; lot#71575501a.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Pt experiencing pain in right hip.Revision total hip.
 
Event or Problem Description
Pt experiencing pain in right hip.Revision total hip.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a adm liner was reported.The event was not confirmed.Method & results: device evaluation and results: material analysis, functional and dimensional inspections could not be performed as the device was not returned.Visual inspection - the reported device was not returned however photographs were provided for review.The photographs show a recently explanted device with blood on its surfaces.Nothing else noted.Clinical review: a review of the provided medical records by a clinical consultant stated the following comment: i can confirm that an implant was removed since i was able to see photographs of the explanted devices.Regarding the possible root cause of this event, i cannot determine it with certainty.While a bone scan report questions possible loosening, i have no office notes or operation note or radiographs to corroborate the reason for removal.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: review indicated there have been no other similar events for the reported lot.Conclusion: an event regarding pain involving a adm liner was reported.The event was not confirmed.The exact cause of the event could not be determined because insufficient information was provided.Further information such as office notes, operation note, radiographs are needed.If additional information are received, this investigation will be reopened and re-evaluated.

Brand Name
RESTORATION ADM X3 INS 28/48
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14029822
Report Number0002249697-2022-00480
Device Sequence Number4610010
Product Code MEH
UDI-Device Identifier04546540638977
UDI-Public04546540638977
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number1236-2-848
Device Catalogue Number1236-2-848
Device Lot Number73528901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date07/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight67 KG